# SDR DALA1214759202

- Difficulty date: February 6, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N902DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53382
- Aircraft time: 46,416 hours, 24,595 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT CORRODED AT INNER SKIN O/B OF L26L, FWD OF STA 237.  REMOVED CORROSION ON INNER SKIN & LONGERON L26L & FOUND WEAR.  REMOVED CORROSION OF FINGER DOUBLER & FOUND OUT OF LIMITS.  REMOVED DAMAGED FINGER DOUBLER.  FABRICATED NEW FINGER DOUBLER.  INSTALLED FINGER DOUBLER AND INSTALLED REPAIR IN REF WITH MD90 SRM 53-31-03.  REF AAR(N/R 862112)
